Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

The periodicity conjecture for blocks of group algebras

Tom 138 / 2015

Karin Erdmann, Andrzej Skowroński Colloquium Mathematicum 138 (2015), 283-294 MSC: Primary 16D50, 16E30, 20C20; Secondary 16G60, 16G70, 20C05. DOI: 10.4064/cm138-2-12

Streszczenie

We describe the representation-infinite blocks $B$ of the group algebras $K G$ of finite groups $G$ over algebraically closed fields $K$ for which all simple modules are periodic with respect to the action of the syzygy operators. In particular, we prove that all such blocks $B$ are periodic algebras of period $4$. This confirms the periodicity conjecture for blocks of group algebras.

Autorzy

  • Karin ErdmannMathematical Institute
    University of Oxford
    ROQ, Oxford OX2 6GG
    United Kingdom
    e-mail
  • Andrzej SkowrońskiFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek